# SDR SIMA983023

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051201
- Condition: Seized
- Location: Lt Pack
- Part time: 7,257 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5804 - FOUL ODOR MIXED WITH POSSIBLE SMOKE IN THE CABIN/COCKPIT.  SMELL ISOLATED TO THE LEFT ACM.  REMOVED AND REPLACED AIR CYCLE MACHINE.  (M)
